Support polygons and the resolution of modular functional singularities
Acta Arithmetica, Tome 24 (1973) no. 3, pp. 261-278
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_24_3_261_278,
author = {Harvey Cohn},
title = {Support polygons and the resolution of modular functional singularities},
journal = {Acta Arithmetica},
pages = {261--278},
year = {1973},
volume = {24},
number = {3},
doi = {10.4064/aa-24-3-261-278},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-24-3-261-278/}
}
TY - JOUR AU - Harvey Cohn TI - Support polygons and the resolution of modular functional singularities JO - Acta Arithmetica PY - 1973 SP - 261 EP - 278 VL - 24 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-24-3-261-278/ DO - 10.4064/aa-24-3-261-278 LA - en ID - 10_4064_aa_24_3_261_278 ER -
Harvey Cohn. Support polygons and the resolution of modular functional singularities. Acta Arithmetica, Tome 24 (1973) no. 3, pp. 261-278. doi: 10.4064/aa-24-3-261-278
Cité par Sources :